# SDR AALA20021000

- Difficulty date: July 10, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N289AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49301
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT CEILING LIGHTS IN FIRST CLASS INOPERATIVE.  REPLACED EMERGENCY EXIT CEILING LIGHTS BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
